MathSciNet Relay Station
MathSciNet bibliographic data
MR2644881 (2011d:11197) 11L40 (11T06 37P25)
Ostafe, Alina; Shparlinski, Igor E. On the length of critical orbits of stable quadratic polynomials. Proc. Amer. Math. Soc. 138 (2010), no. 8, 2653–2656.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement